Vitacost Ratings and Reviews

Top-rated product

Product Reviews

Good Sense Headache Relief Extra Strength -- 100 Caplets

Acetaminophen 250 mg. Aspirin 250 mg (NSAID). Caffeine 65 mg. Pain Reliever/Pain Reliever Aid. Compare to Active Ingredients in Excedrin® Extra Strength. Uses temporarily relieves minor aches and pains due to: headache; a cold; arthritis; muscular aches; sinusitis; toothache; premenstrual and menstrual cramps.
Overall rating:
5 / 5
5
 / 
5
(1 review) 1
Open Ratings Snapshot
Rating breakdown 1 review
5 Stars
1
4 Stars
0
3 Stars
0
2 Stars
0
1 Star
0
1 out of 1(100%)customers recommend this product.
Customer reviews for Good Sense Headache Relief Extra Strength -- 100 Caplets
Review 1 for Good Sense Headache Relief Extra Strength -- 100 Caplets
Overall rating:
5 / 5
5 / 5
JJ2007
fromSmyrna, GA
Age:55-64
Gender:Female
Works Better Than The Name Brand~
 February 16, 2013
"As far as I'm concerned, this product works better than the name brand competition, with fewer unnecessary ingredients (mineral oil), and the cost per tablet is much less compared to the brand name's cost. The fact that there is no sales tax applied to the total, and the free shipping option makes this item much more appealing and cost-effective to me than even the warehouse club prices generally do! Overall, I'm very pleased with my brand switch to the 'VitaCost' family of analgesics."
+4points
4of 4voted this as helpful.